Anabolic steroids, bodybuilding discussion forums. - Steroidology

rui products
 

(Forum for members to discuss the use of anabolic steroids)

Results 1 to 11 of 11
  1. #1
    Junior Bodybuilder
    Join Date
    Jan 2006
    Posts
    220
    Rep Power
    9
    Question My hands hurt and fingers are numb !
    I have uped my dosage of growth about 3 weeks ago. I am now having pain in my wrist and tingeling/numbness in my fingers. My fingers feel swollen as does my hands. I was taking 8 iu's along with Sustanon about 750 to 1250mg a week. I am now taking 250mg every other day. I plan on dropping the Growth to 4iu's a day, does anyone have expierence with side effects on growth ? How do you overcome these side effects ? Am I dropping the iu's enough ? If so will the body adjust and then I can slowly up the dosage ? If so how should I go about upping the dosage ? I have been on Growth for about 7 months now, along with cycleing igf-lr3. Any feedback I would really appreciate, it is very uncomfortable, this has been waking me up at night and has been a real inconvience !

  2. #2
    Pro Bodybuilder crushershockey's Avatar
    Join Date
    Jun 2005
    Location
    Canada
    Posts
    1,835
    Rep Power
    10
    drop your growth down and that should resolve the problem

  3. #3
    Junior Bodybuilder
    Join Date
    Jan 2006
    Posts
    220
    Rep Power
    9
    By how much and how long till I would feel different.

  4. #4
    Pro Bodybuilder crushershockey's Avatar
    Join Date
    Jun 2005
    Location
    Canada
    Posts
    1,835
    Rep Power
    10
    i'm not a gh expert... ***** and some of the other guys could tell ya... but i would drop to around 4iu's

  5. #5
    Senior Member roccodart440's Avatar
    Join Date
    Nov 2005
    Posts
    4,376
    Rep Power
    11
    Has nothing to do with the frowth IMO. It's the test. I got it bad my 1st cycle and in the beginning of this one. It goes away.

  6. #6
    Junior Bodybuilder
    Join Date
    Mar 2005
    Posts
    332
    Rep Power
    10
    is this all the time or only in your sleep? my arms go numb and I get shooting pains in my hands when I start bumping up the test dosage. unlike rocco though, mine never went away until I came off cycle. I had to switch from sleeping on my side to sleeping on my back and getting a memory foam mattress pad.

  7. #7
    Junior Bodybuilder
    Join Date
    Jan 2006
    Posts
    220
    Rep Power
    9
    No it is not all the time, it does happen at night I am awoken by it. I have noticed it when I sleep on my back. Yet it also happens durring the day, like today when I was driving. I lowered my dossage down to 3iu's from 7 iu's . I do not think it is the Sustanon ?

  8. #8
    Senior Member
    Join Date
    Jun 2005
    Posts
    6,012
    Rep Power
    16
    Quote Originally Posted by MLB56
    does anyone have expierence with side effects on growth ?
    The symptoms you described are the most commonly reported side effects of HGH use. It is completely normal.

    Quote Originally Posted by MLB56
    How do you overcome these side effects ?
    Lowering the dosage and increasing the dosage slowly when and if you do increase it. For some people the side effects are inevitable but should subside with time.

    Quote Originally Posted by MLB56
    Am I dropping the iu's enough ?
    I would say so, but what was your initial dosage?

    Quote Originally Posted by MLB56
    If so will the body adjust and then I can slowly up the dosage ?
    Yes.

    Quote Originally Posted by MLB56
    If so how should I go about upping the dosage ?
    Increase the dosage by 1 or 2 ius every month or two unless the severe symptoms return and then give yourself more time to adjust to the dosage.

    Quote Originally Posted by roccodart440
    Has nothing to do with the frowth IMO. It's the test.
    If I was a betting man I'd bet the farm that it is definitely the HGH.

  9. #9
    Junior Bodybuilder
    Join Date
    Jan 2006
    Posts
    220
    Rep Power
    9
    Thanks. My dosage now is down to 2 iu's from 7iu's. Last night I did not get awoken for the first time.

  10. #10
    Senior Member roccodart440's Avatar
    Join Date
    Nov 2005
    Posts
    4,376
    Rep Power
    11
    Quote Originally Posted by goiterjoe
    unlike rocco though, mine never went away until I came off cycle. I had to switch from sleeping on my side to sleeping on my back and getting a memory foam mattress pad.
    Mine didn't go away until I came off cycle either. I have a memory foam mattress. It's a temperpedic

  11. #11
    Junior Bodybuilder
    Join Date
    Jan 2006
    Posts
    220
    Rep Power
    9
    I have lowered my doages and my hands and wrist feels better. I guess I will take the increase very slow and I now plan to take my first dosage in the morning, and then my second one I will take in the afternoon, preferable after my workout ! I added Nandroplex to my cycle, I believe this will help being that is contains 400mg of Deca in its make-up.

uniquemicals
Thread Information
Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread
Posting Permissions
  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
  

3Js Nutrition Network

juicepump







mr supps





3Js Nutrition Network



health and fitness talk